MathSciNet Relay Station
MathSciNet bibliographic data
MR76937 33.0X
Franik, Evelyn A new class of continued fraction expansions for the ratios of hypergeometric functions. Trans. Amer. Math. Soc. 81 (1956), 453–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement